# SDR P5CA2021092000354

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 2300 · Communications System
- Part: Elt
- Part number: 115132409123
- Part serial: 11513241
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  SUPERNUMERARY  ELT  AUTO  RELEASE  SEAL  DAMAGE(  REMOVED AND  REPLACED  ELT  IN  COCKPIT  SUPERNUMERARY  POSITION  AS  PER   B767-300F   /   AMM   25-63-03  )
